MAUDE Adverse Event Report: MAJESTIC DRUG CO., INC. RELINE-IT; OTC DENTURE RELINER

MAJESTIC DRUG CO., INC. RELINE-IT; OTC DENTURE RELINER
Model Number RELINE-IT
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is generated as a result of a 12 month retrospective analysis of previous complaints.Device not returned for evaluation, product replaced to customer (b)(6) 2016.
 
Event or Problem Description
The product is an otc denture reliner.The exact age and weight of the customer is not known.The customer has used the product several times before as indicated on his e-mail communication.In this instance the customer complained of a burn on the roof of his mouth and resulting pain the morning after.As a result he was not able to eat for 2 days or wear his partial appliance.The company replaced the product to the customer on (b)(6) 2016.The customer has not advised the company of any further discomfort or pain.No medical intervention was required.

Brand Name
RELINE-IT
Common Device Name
OTC DENTURE RELINER
Manufacturer (Section D)
MAJESTIC DRUG CO., INC.
4996 main st., route 42
pob 490
south fallsburg NY 12779
MDR Report Key6471495
Report Number2411564-2017-00001
Device Sequence Number16295035
Product Code EBP
UDI-Device Identifier00010705400968
UDI-Public00010705400968
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRELINE-IT
Device Catalogue NumberRELINE-IT
Device Lot Number16123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2016
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE KNOWN
Outcome Attributed to Adverse Event Other;